MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 AXIEM SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 AXIEM SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Codes Computer Software Problem (1112); Application Interface Becomes Non-Functional Or Program Exits Abnormally (1138); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.The representative was unable to replicate the reported issue.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.
 
Event or Problem Description
A site neuro coordinator reported that, while in a catheter based procedure, the navigation system became unresponsive when loading a patient exam.The system displayed that the exam was received but the prompt would stay for ten minutes.The cd drive was reported to have turned off and not spinning though the unit was initially working.The unstructured dvr was selected and the navigation system was restarted twice.The representative reported that the disc may have continued a lot of data.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no reported impact on patient outcome.No additional information was provided.
 
Additional Manufacturer Narrative
Correction: device manufacturing date inadvertently left off initial mdr and now provided.Additional information: the medtronic representative reported that the cd had too much data to load.Once that was modified, the cd loaded with no issues.

Brand Name
STEALTHSTATION S7 AXIEM SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6758086
Report Number1723170-2017-03140
Device Sequence Number725310
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberS7
Device Catalogue Number9734894
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date08/01/2017
Supplement Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight87